# SDR RAIA960149

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659562
- Condition: Failed
- Location: Rt Engine
- Part time: 8,696 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT NR 7350 - RIGHT BETA LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED RIGHT BETA SWITCH, PERFORMED GROUND RUNS OPS CHECK GOOD.  (M)
